Investigación

Publicaciones del grupo - page 2 [rss]
M. Sánchez. Recent progress on the notion of global hyperbolicity Chapter in Advances in Lorentzian geometry Amer. Math. Soc., Providence, RI 49 (2011) , 105–124. MathScinet [bib]
J. L. Flores, J. Herrera, M. Sánchez. Isocausal spacetimes may have different causal boundaries Classical Quantum Gravity 28 (2011) no. 17 , 175016, 9. MathScinet [bib] [doi]
O. Mueller, M. Sánchez. Lorentzian manifolds isometrically embeddable in $\Bbb L^N$ Trans. Amer. Math. Soc. 363 (2011) no. 10 , 5367–5379. MathScinet [bib] [doi]
R. Bartolo, E. Caponio, A. V. Germinario, M. Sánchez. Convex domains of Finsler and Riemannian manifolds Calc. Var. Partial Differential Equations 40 (2011) no. 3-4 , 335–356. MathScinet [bib] [doi]
2009
M. Sánchez. Causal boundaries and holography on wave type spacetimes Nonlinear Anal. 71 (2009) no. 12 , e1744–e1764. MathScinet [bib] [doi]
2008
A. M. Candela, M. Sánchez. Geodesics in semi-Riemannian manifolds: geometric properties and variational tools Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 359–418. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. The causal hierarchy of spacetimes Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 299–358. MathScinet [bib] [doi]
M. A. Javaloyes, M. Sánchez. A note on the existence of standard splittings for conformally stationary spacetimes Classical Quantum Gravity 25 (2008) no. 16 , 168001, 7. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. Global hyperbolicity and Palais-Smale condition for action functionals in stationary spacetimes Adv. Math. 218 (2008) no. 2 , 515–536. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. The causal boundary of wave-type spacetimes J. High Energy Phys. (2008) no. 3 , 036, 43. MathScinet [bib] [doi]
2007
M. Sánchez, J. M. M. Senovilla. A note on the uniqueness of global static decompositions Classical Quantum Gravity 24 (2007) no. 23 , 6121–6126. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Globally hyperbolic spacetimes can be defined as `causal' instead of `strongly causal' Classical Quantum Gravity 24 (2007) no. 3 , 745–749. MathScinet [bib] [doi]
2006
M. Sánchez. Cauchy hypersurfaces and global Lorentzian geometry Chapter in XIV Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 10 (2006) , 143–163. MathScinet [bib]
A. N. Bernal, M. Sánchez. Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions Lett. Math. Phys. 77 (2006) no. 2 , 183–197. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Erratum: ``Connecting solutions of the Lorentz force equation do exist'' [Comm. Math. Phys. \bf 264 (2006), no. 2, 349--370; \refcno 2215609] Comm. Math. Phys. 267 (2006) no. 2 , 559–561. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. On the geometry of pp-wave type spacetimes Chapter in Analytical and numerical approaches to mathematical relativity Springer, Berlin 692 (2006) , 79–98. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Connecting solutions of the Lorentz force equation do exist Comm. Math. Phys. 264 (2006) no. 2 , 349–370. MathScinet [bib] [doi]
M. Sánchez. On causality and closed geodesics of compact Lorentzian manifolds and static spacetimes Differential Geom. Appl. 24 (2006) no. 1 , 21–32. MathScinet [bib] [doi]
2005
M. Sánchez. Causal hierarchy of spacetimes, temporal functions and smoothness of Geroch's splitting. A revision Mat. Contemp. 29 (2005) , 127–155. MathScinet [bib]
A. Garc\'\ia-Parrado, M. Sánchez. Further properties of causal relationship: causal structure stability, new criteria for isocausality and counterexamples Classical Quantum Gravity 22 (2005) no. 21 , 4589–4619. MathScinet [bib] [doi]
Powered by bibtexbrowser

Published on  March 29th, 2016